# SDR VNAA20251015080

- Difficulty date: October 17, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 48,302 hours, 37,354 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R31902461
- Condition: Corroded
- Location: Zone 800
- Part time: 48,302 hours, 37,354 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR BRACKET AT FORWARD INTERCOSTAL DD5 IS CORRODED AND REQUIRES REPLACEMENT. CORRECTIVE ACTION: REMOVED AND REPLACED BRACKET I.A.W. CRJ700 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.            601R31902-461
